Have Pediatric Questions? Ask a Pediatrician.
Greetings,Thank you for your question.I am Dr. Su S.I will try my best to help you.
Which laundry detergent do you want to use?
Hello again,I was waiting for response from you.The rash has probably got exacerbated from neosporin.There can be an allergic reaction to it.Laundry detergent would not help.It can make it worse.You can continue hydrocortisone.This can reduce the irritation & inflammation.However, I would advise to get an examination by a dermatologist.I hope this information will be helpful.If you have any query, please feel free to ask.If you are happy with my answer please click on the Excellent/Good rating. Wish him healthy life.Regards.
I have seen the picture.
Besides allergy, it can be an eczema.
Hydrocortisone helps in mild cases.
As it is not helping, more potent prescription grade steroid cream can be needed.
Another possibility can be a fungal infection, though it is not typical.
Skin scrapping can be done if the dermatologist feels necessary.
I wrote earlier about fungal infection.
Ring worm is a fungal infection.